# SDR 2022F00349

- Difficulty date: August 31, 2022
- Submitted: September 6, 2022
- Operation: General aviation
- Aircraft: N573PT
- Make and model: Gulstm 200
- Aircraft serial: 127
- Aircraft time: 9,836 hours, 5,964 cycles
- Engine: Pwc PW306A
- Engine time: 7,252 hours, 4,436 cycles
- System (JASC): 1220 · Oil Servicing
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

SMOKE IN THE CABIN DURING CLIMB. CREW DECLARED EMERGENCY AND RETURNED TO DEPARTING AIRPORT KTMB. MECHANIC NOTICED OIL ACCUMULATING ON RH ENGINE INLET. PRATT & WHITNEY IN PARTNERSHIP WITH WEST STAR TROUBLESHOT TO ENGINE OIL OVER-SERVICE. MECHANICAL DIFFICULTY REPORT SUBMITTED TO CHDO.
